# SDR ASOA02099

- Difficulty date: February 15, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N262AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120146
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12016085002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE TENTH STRINGER ON THE RIGHT SIDE WAS FOUND CRACKED.  MAINTENANCE REPAIRED THE CRACKED STRINGER IAW SRM 57-20-01 AND SRM 51-20-02.  (M)
